# SDR AALA201812049039

- Difficulty date: December 2, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Aircraft time: 45,889 hours, 10,827 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Slide
- Part time: 32,399 hours, 7,345 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L1 DOOR HAD LOW BOTTLE PRESSURE.  MAINTENANCE REPLACED THE L1 DOOR SLIDE IAW JC 19L80025002, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
